# SDR SWAA2021100424700

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME BS 747 STR 8L OUTBD ATTACH HOLE FOR AIR CONDITIONING RAIL BRACKET. CRACKS PROPAGATE FROM INBD EDGE OF HOLE UP .400 IN AND DOWN .250 IN. MARKED ENDS OF CRACKS IN RED. ; / [01] CORRECTION TO FAULT - DISCREPANCY SHOULD BE BS 867 NOT 747.; [02] REPAIRED ON TTG8Q006Q5L5; [03] VERIFIED CORRECTIVE ACTION ENTRY 2. CARD COMPLETE
